# SDR VNAA20241103015

- Difficulty date: September 28, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS379.00 TO FS720.85.   CORROSION ON SEAT RAILS BTW FS379.00 TO FS 662.00 (5EA) WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-49-101-001-A01; CRJ900 SRM 53-31-49-101-001-A02 AND SEAT RAIL BTW FS622 TO FS720 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
